RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2010, Issue 1(20), Pages 197–204 (Mi vsgtu740)  

Computer Science

A Parallel Algorithm of the Cyclic Reduction Method in the Periodic Boundary-Value Problem

L. V. Loganovaa, D. L. Golovashkinb, O. S. Syagailoa

a Dept. of Technical Cybernetics, S. P. Korolyov Samara State Aerospace University, Samara
b Lab. of Diffractive Optics, Image Processing Systems Institute, Samara

Abstract: We report constructing a parallel algorithm based on the cyclic reduction method in the boundary-value problem. Comparison with the familiar algorithms has been made. Results of the studies into the acceleration of the algorithm are discussed. The algorithm is shown to be highly efficient.

Keywords: cyclic reduction method, parallel algorithm
Author to whom correspondence should be addressed

DOI: https://doi.org/10.14498/vsgtu740

Full text: PDF file (397 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 681.3.06
MSC: 68W10
Original article submitted 03/X/2009
revision submitted – 03/III/2010

Citation: L. V. Loganova, D. L. Golovashkin, O. S. Syagailo, “A Parallel Algorithm of the Cyclic Reduction Method in the Periodic Boundary-Value Problem”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(20) (2010), 197–204

Citation in format AMSBIB
\Bibitem{LogGolSya10}
\by L.~V.~Loganova, D.~L.~Golovashkin, O.~S.~Syagailo
\paper A Parallel Algorithm of the Cyclic Reduction Method in the Periodic Boundary-Value Problem
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2010
\vol 1(20)
\pages 197--204
\mathnet{http://mi.mathnet.ru/vsgtu740}
\crossref{https://doi.org/10.14498/vsgtu740}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu740
  • http://mi.mathnet.ru/eng/vsgtu/v120/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:1292
    Full text:516
    References:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020